# SDR SWAA2015031037302

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 70,954 hours, 67,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE GIRT BAR RELEASE CABLE MISROUTED.  REROUTED CABLE IAW MT.
